Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some examples of cyclic vectors in the Dirichlet space

Authors: Leon Brown and William Cohn
Journal: Proc. Amer. Math. Soc. 95 (1985), 42-46
MSC: Primary 30D35; Secondary 30H05, 47B38
MathSciNet review: 796443
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Hilbert space of analytic functions in the open unit disc that have a finite Dirichlet integral. For $ E$, a closed subset of the unit circle with logarithmic capacity zero, we construct a function in this space which is uniformly continuous, vanishes on $ E$, and is cyclic with respect to the shift operator.

References [Enhancements On Off] (What's this?)

  • [1] L. Brown and A. L. Shields, Cyclic vectors in the Dirichlet space, Trans. Amer. Math. Soc. 285 (1984), 269-304. MR 748841 (86d:30079)
  • [2] L. Carleson, Sets of uniqueness for functions regular in the unit circle, Acta Math. 87 (1952), 325-345. MR 0050011 (14:261a)
  • [3] -, Selected problems on exceptional sets, Van Nostrand, Princeton, N.J., 1967. MR 0225986 (37:1576)
  • [4] J.-P. Kahane and R. Salem, Ensembles parfaits et śeries trigonométriques, Actualités Sci. Indust., no. 1301, Hermann, Paris, 1963. MR 0160065 (28:3279)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D35, 30H05, 47B38

Retrieve articles in all journals with MSC: 30D35, 30H05, 47B38

Additional Information

Keywords: Hilbert space of analytic functions, Dirichlet integral, cyclic vectors, logarithmic capacity
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society